# SDR 95ZZZW554

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NR 3442 - TPA-JAX - AFTER TAKEOFF AND DURING GEAR RETRACTION, THE RIGHT MAIN GEAR DOOR AMBER ADVISORY LIGHT ILLUMINATED.  VISUAL INSPECTION CONFIRMED THE RIGHT MAIN GEAR FORWARD DOOR WAS OPEN.  AIRCRAFT LANDED IN JAX WITHOUT INCIDENT. REGAPPED FORWARD DOOR ACTUATOR PROXIMITY SENSOR, CYCLED LANDING GEAR SEVERAL TIMES, OPERATIONAL CHECK GOOD.  (W)
